# SDR HALA2017111600257

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 11,909 hours, 1,951 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL:  AIRCRAFT 375 EXPERIENCED A NBR 1 ENGINE TAIL PIPE FIRE AFTER LANDING IN SEA, PRECEDING THIS WAS A NBR 1 ENGINE CONTROL SYSTEM FAULT.  CORRECTIVE ACTION:  REPLACED PYLON FAIRINGS, TAIL CONE FAIRING, NBR 1 AND 2 SPOILER PANELS, LEFT INBOARD AND OUTBOARD FLAPS, NBR 2 MOVEABLE AND NBR 3 FIXED FAIRING AND ASSOCIATED PARTS. REPLACED NBR 1 ENGINE.  LP 4083129.
